# SDR CA100622015

- Difficulty date: June 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW308C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IFSD DURING REVENUE FLIGHT ON TAKE OFF, THE PILOT REPORTED A OIL PRESSURE CAS MESSAGE.  THE PILOT REPORTED SEEING THE OIL PRESSURE DECREASING TOWARDS THE RED LINE, SECURED THE ENGINE AND PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDING AT POINT OF ORIGIN.  TROUBLESHOOTING CONFIRMED THAT THE FRONT HYDRAULIC PUMP PAD CARBON SEAL WAS LEAKING.
